zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On diagonal dominance arguments for bounding $\Vert A^{-1}\Vert_\infty$. (English) Zbl 0341.15002

15A09Matrix inversion, generalized inverses
15A60Applications of functional analysis to matrix theory
Full Text: DOI
[1] Ahlberg, J. H.; Nilson, E. N.: Convergence properties of the spline fit. J. SIAM 11, 95-104 (1963) · Zbl 0196.48701
[2] Fan, K.: Topological proof for certain theorems on matrices with nonnegative elements. Monatsh. math. 62, 219-237 (1958) · Zbl 0081.25104
[3] Fieldler, Miroslav; Pták, Vlastimil: On matrices with non-positive off-diagonal elements and positive principal minors. Czech math. J. 12, No. No. 87, 382-400 (1962)
[4] Ostrowski, A. M.: Über die determinanten mit überwiegender hauptdiagonale. Comment. math. Helv. 10, 69-96 (1937) · Zbl 63.0035.01
[5] Varah, J. M.: A lower bound for the smallest singular value of a matrix. Linear algebra appl. 11, 3-5 (1975) · Zbl 0312.65028
[6] Varga, Richard S.: Matrix iterative analysis. (1962)
[7] Varga, Richard S.: On recurring theorems on diagonal dominance. Linear algebra appl. 13, No. 1, 2, 1-9 (1976) · Zbl 0336.15007